MathSciNet Relay Station
MathSciNet bibliographic data
MR1399899 (97h:33016) 33C45 (41A60)
Lang, T.; Wong, R. "Best possible'' upper bounds for the first two positive zeros of the Bessel function $J\sb \nu(x)$: the infinite case. J. Comput. Appl. Math. 71 (1996), no. 2, 311–329.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement